# SDR UALA2009031000720

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 66,073 hours, 7,822 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 943
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 NO START.  START VALVE DID NOT OPEN.  REPLACED STARTER AND START VALVE, OPS CHECKS OKAY.
